# SDR YENA201903130129

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 58,332 hours, 20,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, OPERATIONAL TEST OF THE EMERGENCY LIGHTS FAIL IN PASSENGER CABIN( REF N/R 2019-87125); REF NR 2019-87125 WO 2019 49/1 PERFORMED CLEAN OF THE CONNECTOR FIN (10WLA) EPSU FWD LT IAW ESPM 20-55-50 AND PERFORMED AGAIN OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNITS BITE CHECK IAW AMM 53-51-00-710-001-A AND TEST IS OK.
